About this Journal Submit a Manuscript Table of Contents
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 247628, 9 pages
http://dx.doi.org/10.1155/2013/247628
Research Article

On a Class of Anisotropic Nonlinear Elliptic Equations with Variable Exponent

1College of Sciences, University of Shanghai for Science and Technology, Shanghai 200093, China
2Department of Mathematical Sciences, University of Nevada Las Vegas, Las Vegas, NV 89154-4020, USA

Received 13 May 2013; Accepted 16 July 2013

Academic Editor: Gen-Qi Xu

Copyright © 2013 Guoqing Zhang and Hongtao Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Based on truncation technique and priori estimates, we prove the existence and uniqueness of weak solution for a class of anisotropic nonlinear elliptic equations with variable exponent growth. Furthermore, we also obtain that the weak solution is locally bounded and regular; that is, the weak solution is and .